Access count of this item: 86

Files in This Item:
File Description SizeFormat 
1659-02.pdf1.11 MBAdobe PDFView/Open
Title: Non-tempered automorphic representations of inner forms of $Sp(4)$ (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: Yasuda, Takanori
Author's alias: 安田, 貴徳
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 14
End page: 26
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.